# SDR AALA20030083

- Difficulty date: January 16, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Coupling
- Condition: Disconnected
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

FSD - FLT 1887 - EN ROUTE ORD-SEA, CENTER TANK AT 12,500 LBS, LT MAIN TANK AT 9,400 LBS AND BOOST PUMPS ON, CROSSFEED CLOSED.  THE RT MAIN FUEL QUANTITY WAS DECREASING FROM 9,400 LBS.  RT MAIN QUANTITY DECREASED 3,000 LBS IN 30 MIN.  AILERON TRIM WAS INCREASING CONFIRMING FUEL IMBALANCE.  INSPECTION OF THE RT WING INFLIGHT DID NOT INDICATE LEAK.  RT ENGINE WAS SHUT DOWN.  LANDED FSD WITHOUT INCIDENT.  NO EXTERNAL FUEL LEAKS NOTED.  AIRCRAFT WAS INSPECTED AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT FOR UNWANTED FUEL TRANSFER RT WING TANK TO CENTER TANK.  RECONNECTED GAMMA COUPLING AND SECURED.  FILLED RT WING TANK, FOUND NO TRANSFER BACK TO CENTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
